# SDR SWIA201844128

- Difficulty date: January 5, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15101
- Aircraft time: 29,771 hours, 18,668 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN WARNING MESSAGE AFTER TAKEOFF.   ADJUSTED PX31 AND PERFORMED NOSE GEAR SWING IAW AMM.  CHECKED GOOD.
